MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK BNS; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 3ML SYR L-LOCK BNS; SYRINGE, PISTON
Model Number 8881103066
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that during the pre-use check, when the physician tried to draw the saline into 3cc syringes for inflating the balloon, leakage happened from the syringe.As the syringe had cracked, it was unable to use.Another syringe in the hospital instead was used.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 926640 indicates that there were no failures in the samples visually and functionally tested during manufacturing and no non-conformances were generated in the production of this product.A review of maintenance records (both corrective and preventive) and calibration records were reviewed and there were no issues relating to the reported issue.There were no related process or material changes related to the reported condition for this product or describe changes that occurred.Process monitoring data was reviewed for the production dates of the lot and no abnormalities were identified relating to this issue.A review of the machine setup was conducted, and no issue were observed.A sample and pictures were reviewed, and the reported issue was confirmed.However, based on all available information, the exact root cause could not be identified.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the lot met all defined acceptance requirements and was released.In conclusion, the investigation did not identify a systemic issue with the product or process, no trend exists for the reported issue, and a specific root cause could not be identified based on available information.Therefore, a corrective and preventive action (capa) is not necessary at this time.A quality alert will be generated and communicated to the syringe department for awareness.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 3ML SYR L-LOCK BNS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key13716208
Report Number1017768-2022-01001
Device Sequence Number20404963
Product Code FMF
UDI-Device Identifier10884521030886
UDI-Public10884521030886
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881103066
Device Catalogue Number8881103066
Device Lot Number926640
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date03/09/2022
Supplement Report FDA Received Date06/14/2022
Date Device Manufactured09/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown